Melatonin

Is It Safe?

Some people may be more likely to experience problems due to melatonin. Therefore, you should talk with your healthcare provider before taking it if you have:
 
Also, let your healthcare provider know if you are:
 
Make sure to tell your healthcare provider about all other medicines you are taking, including prescription and non-prescription medicines, vitamins, and herbal supplements.
 
(Click Melatonin Safety for more information, including any available warnings and precautions.)
 

What If I Take an Overdose?

It is not known exactly what to expect from a melatonin overdose, although there have been reports of the following problems occurring:
 
  • Confusion
  • Liver problems
  • Eye problems
  • Seizures
  • Headaches
  • Psychotic behavior or thinking.
     
If you think you may have taken too much, seek immediate medical attention.
 
(Click Melatonin Overdose for more information.)
 
7 Natural Ways to Reduce Your Cancer Pain

Melatonin Supplements for Sleep

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.